Facebook Pixel
EmpowHER Guest
Q: 

is there any exercise for nerve relaxation i hv hemi ficial spams

By Anonymous March 25, 2010 - 12:11pm
 
Rate This

. i hv hemi ficial spams from 6 year. im v upset its ruined my social life i cant go out side. i cant read books. cant smile. cant sleep properly.. cant face people.. from thz disorder i hv to much headic and my bp is going high. i dont know its bekoz of high blood presure.??
is it a cause of hemi ficial spams?
its start with eye twich...now its involve my right side of face..... i m 25 years old....i m from pakistan

Add a Comment10 Comments

EmpowHER Guest
Anonymous

Hi susan
Thanks for reply,
Can you recomend me any medicinde who keep me some better condition, till i start therapy ?
Hoply waiting for your suggestion,
Anees

February 16, 2015 - 11:30pm
EmpowHER Guest
Anonymous

Hi Susan.
Me from Pakistan.
I'm worry for my depression. feeling no colours of life. I' m suffering in this from 7 years but no any medicine suit. I have used seroxat CR, citapram, cipralex, busron, arcalion, paxill CR But illness not going. My life have become hell. Plzzzzzz plzzzzzz tell or guide me about this. I shall be thankfull to u.
Regards,
Anees Fatima,

February 16, 2015 - 12:51am
EmpowHER Guest
Anonymous

Hi Susan i am patient of IBS dieses plz recommended the medication of IBS and also feel swear sweating in hands palpitation fear of death my Dr advise sensival and prntoxol M can i take this medication ?

December 9, 2014 - 2:06am
EmpowHER Guest
Anonymous

Hi there any idea can we take citanew during pregnancy I suffer panic attack all time depressed now.I.have conceived but now worried what to do with it plz.help.me

September 23, 2013 - 9:31am
EmpowHER Guest
Anonymous

I m patient of sjogren syndrome my dr only suggest me pentexol and I have also headache is this medicine right for me plZ reply my name is sidra

March 17, 2013 - 9:55am
EmpowHER Guest
Anonymous

helo!i m having panic attacks from last 3 years now condition is getting worse.sometimes when i eat food . i feel difficulty in swallowing it,my food canal get blocked and it becomes difficut for me to breathe my doctor has adviesd me. .to take citanew and pentoxol x. . bt i dnt want to take these medicines. .plese guide me what shoul i do. . i am 21 year

December 28, 2010 - 2:01pm
HERWriter Guide (reply to Anonymous)

We aren't able to give you medical advice. You need to get guidance from your doctor. If you do not want to take the medications that your doctor thinks are in your best interest then you need to explain that and ask if there are other medications which will work for you, or if there are options that do not involved medications. Since you say your condition is worsening it would be good to get in touch with your doctor as soon as possible. Good luck to you.

December 28, 2010 - 5:24pm

hi again susan
u askes question that i hv stress about marriage?
susan when my eye tic start its 5 , 6 year before i hv.nt any stress about marriage but now a little bit..not that much which effect on my self.. a bit famly pressure.. but not so much .. i dotn think so its effect on my self..... now i m taking madicine
one iz tenormin 25 mg for high bp
and hilin 100 mg (pregabalin)
and pentoxol-M
THZ IS three madicine which i m talking.
thxxxxxxxxxxxxxxx alot hope u reply soon
saba from pakisan

June 20, 2010 - 2:22pm

hi again susan... i m taking hemopathic madication .but its not effective. i hv high blood presure is also.. its about 130/ 95....mostly its same daily... its effective on my hfs??????????
..................... now i m thinking about botox injection..... its hard for me to operate mvd in pakistan..... some ppl here says who r not v educated they says when u got married every thing ll be okey they mean my hfc....... they says its due to stress and tention........??????????????? wt u think?

May 2, 2010 - 1:49pm
EmpowHER Guest
Anonymous

when the tic started i visit a doctor.he subcribe one madicine which tablet he gavez me to use its name tagral .its for i think so relaxing ..i use to take it 2 times of a day.. i use to take thz madicine 2 or 3 years regularly but its not efective.. now i conect with hemopathic doctor.. i use to take his madicine but its not effective.. here in pakistan i m afraid to take a risk of surgry.i m v upset.. i dont know either i use to take injection aur use to take surgry ... i cudnt decide yet.. i dont know why thz happend to me...y GOD choose me for thz... i hv headic behind the my ear my right side of d head..spams is on my rite side the face ..its v difiicult to move out.............. i dont know wt to do ........

March 25, 2010 - 1:10pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Hemifacial Spasm

Get Email Updates

Hemifacial Spasm Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!